Tuesday, 10 September 2013

Month 11 August 2013

I can't believe I'm almost 12 months off steroids. Again although I may look pretty good compared to the first 6 months, I'm still waiting for the 100% healed celebration. I have been a bit naughty with the food this month and I have cheated my clean eating. My downfall from that red itchy skin in places like behind my knees, inner arms and face. So I'm in heaven munching on a chocolate frog but the day after itch, itch, itch. I've done that a few times to see if it's actually TSW or my food allergies. And yes food allergies it is. The side effects of withdrawing are still hanging around which are, swelling in the legs, itchy inner thighs and a bit of tight skin in the mornings and afternoon which I still find painful.

I thought I'd add some more pictures of my withdrawal this month to give you more of an idea what you will go through to get to the stage of steroid cream free living. And to also have a recap for myself as sometimes I need to look at myself how bad I was and to appreciate how I am now more.

But first here's a really good picture of me and my little man before the long coarse of steroids. Perfect clear skin. It wasn't long after this I stopped breast feeding and the first rash appear on my hand which prompted me to the doctors. Wish I could turn back time.

The following are a few before I went through the withdrawal. I didn't know what was wrong except each morning I wake up with a spreading itchy rash that just got worse and worse. The addiction was taking place and nothing was working any more. I was always covered in bruises too. I now know that steroids make you bruise very easily.

The next lot of pictures are stages from month one to current of the withdrawal. It was the hardest thing I have ever gone through. It certainly beat giving birth to two children, that was easy compared to this. Thank you doctors for taking away precious time from my life. I feel that I have around another 6 months to go before I'm completely healed but I can say it will be worth every inch of pain and suffering that I have gone through just to get my body healthy and working again normally. 

A very good example of the elephant skin everyone talks about whilst in TSW. Yes this is completely uncomfortable and challenging to walk!

 The swelling you can get is pretty intense. Some mornings I could barely open my eyes. My eye brows here you can see have fallen out. Looking very very pretty :)

My hand print on my leg to show you how red and burning the skin gets. Very very painful. I could describe it as being burnt by a fire. It blistered as well on some parts of my body. All this from stopping the use of steroid creams. And doctors say it safe! Yeah right..

 Check out the swelling around my neck. Elephant skin there also. At this time of my withdrawal I could turn my head to the left or right or up and down. Too much swelling and  skin to move it.

My tomato belly..red red and burning like mad..

 Turning a little white and turning a corner..

Almost no eye brows below but girls they do grow back and they grew back pretty fast compares to the hair on my head.

The famous red sleeve of fire. Always stops at the hand. A strange side effect of withdrawing. I never got anything on the palms of my hands..

One thing everyone mentioned whilst going through TSW. The white of my eyes were pure sparkling white and still are today.The eyes are the windows of health. They were never this white. They look like I have put some of those eye drops in them..Check them out below.

The good old purple legs. Mine looked like they were going to drop off. Its actually the blood vessels trying to work again after so much steroid cream applications. It constricts the blood vessels when the steroid cream is on your skin. End result when you stop using it is this below. And it extremely painful.

My belly below is how it looks today. I still have some scarring which looks like a c-section scare but its slowing fading. Constant scratching caused this.

So I have so many more pictures but I think the above gives you more of an idea of what happens. It's not for the faint hearted but if you're about to go through the withdrawal, this can give you an idea of what might happen. Everyone is different so not all the same things can happen. They can be more severe or less than mine. Hugs xooxo

This is me today at 11 months xoxox

 And to finish off this month, here's an excellent video of Dr M Rappaport discussing TSW and the causes. It explains everything you need to know and he's cured thousands of patients in the US of TS poisoning. My belly makes an appearance at the end of the video. It's worth a watch...


Friday, 6 September 2013

Month 10 July 2013

Cruising along in month 10, I'm finding myself getting better every day. Energy levels are still up and down but looking after two young children can do that anyway. I'm still feeling self-conscious about my hair, so my new g-star cap is my best friend lately. Although friends say my hair looks good, I know its terribly thin and lifeless looking. BUT it is growing back. I haven't really go much to report this month but things for are going along well. Some mornings I still struggle to get up with the swollen legs and semi tight skin. The itch just won't go away between the legs. Doesn't sound like much but 10 months of it is nearly sending me to the looney tune bin. My skin doesn't feel real either. To touch feels almost numb and when a squeeze it, it looks like it has no elasticity. I have been told it should go back to normal. Fingers crossed big time.

I just love the above poster someone posted on facebook. It makes so much sense and makes me so angry because I was one of those customers. I'm at the point now I don't take anything. Not even antihistamine. This is a first in many many years. Feeling pretty good about it too. I know medications help alot of people but when you have gone through what I've been through, you stop and think what does this actually do to you? Like really do to you.

Yeap!! Above is about a few weeks worth of steroid creams I was using on my whole body. Now if I was as savvy as I am now. What the hell was I thinking, why didn't I clue into it. Its a drug, of coarse my body was going to become addicted to it. The less it worked the higher the strength the doctor would give me. At one point when my face started to react, I was using Elidel and Advantan at the same time as directed by the doctor and to top it off a high strength dose of steroid tablets. I remember one day during that, my heart was pounding so fast and hard , I thought this is it "heart attack". I rang the doctor and he said "oh just lower the dose and you'll be fine!"

And here's the trusty hat..love it xoxox